Erratum to: On the diophantine equation 1^{$k$}+2^{$k$}+...+$x$^{$k$}+$R(x)=y$^{$z$}

M. Voorhoeve Technische Universiteit, Eindhoven, Netherlands K. Györy University of Debrecen, Debrecen, Hungary R. Tijdeman Rijksuniversiteit Leiden, Leiden, Netherlands

TBD mathscidoc:1701.331695

Acta Mathematica, 159, (1), 151-152, 1987.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 60 downloads ] [ 0 comments ]
@inproceedings{m.1987erratum,
  title={Erratum to: On the diophantine equation 1^{$k$}+2^{$k$}+...+$x$^{$k$}+$R(x)=y$^{$z$}},
  author={M. Voorhoeve, K. Györy, and R. Tijdeman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308828780404},
  booktitle={Acta Mathematica},
  volume={159},
  number={1},
  pages={151-152},
  year={1987},
}
M. Voorhoeve, K. Györy, and R. Tijdeman. Erratum to: On the diophantine equation 1^{$k$}+2^{$k$}+...+$x$^{$k$}+$R(x)=y$^{$z$}. 1987. Vol. 159. In Acta Mathematica. pp.151-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308828780404.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved